# SDR QXEA0101779

- Difficulty date: November 3, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- Aircraft time: 23,963 hours, 33,673 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CHAFE IN THE RIGHT NACELLE ON THE OUTBOARD SIDE OF THE FIREWALL FLANGE APPROXIMATELY 3.5 INCHES DOWN FROM PREVIOUS REPAIR.  REPAIRED IAW RD8-54-081.
